Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On a generalization of the prime pair problem


Author: Herschel F. Smith
Journal: Math. Comp. 11 (1957), 249-254
MSC: Primary 10.00
MathSciNet review: 0094314
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. de Polignac, Nouvelles Annales de Math., v. 8, 1849, p. 428.
  • [2] Edmund Landau, Vorlesungen über Zahlentheorie, Chelsea Pub. Co., New York, v. 1, 1947, p. 71.
  • [3] G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1–70. MR 1555183, http://dx.doi.org/10.1007/BF02403921
  • [4] W. W. Ball, Mathematical Recreations and Essays, 11th ed., p. 64.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1957-0094314-8
PII: S 0025-5718(1957)0094314-8
Article copyright: © Copyright 1957 American Mathematical Society